# SDR 2024FA0000452

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: General aviation
- Aircraft: N8024Q
- Make and model: Piper PA-44-180
- Aircraft serial: 4496519
- Aircraft time: 363 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 38992012
- Part serial: 0004
- Condition: Defective
- Location: Failed
- Part time: 363 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR HYDRAULIC POWER PACK FAILURE RESULTING IN EMERGENCY GEAR EXTENSION ON LANDING. PIPER PART NUMBER 601-940,
